# SDR 07FDEA02104

- Difficulty date: June 10, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 AT AFT T/E LOWER SECTION LOWER FARING INNER INNER (A)-FRAME UPPER AND LOWER PORTION SUPPORT HAS CRACK BETWEEN RIB 19 AND 20 AND VISIBLE THRU OPEN ACCESS NR 474CR AND LIGHTING HOLE REMOVED AND REPLACED A FRAME IAW SRM 51-40-21.
